MAUDE Adverse Event Report: GYRUS ACMI, INC. THUNDERBEAT II SHEARS WITH ULTRASONIC MODE, 5 MM, 35 CM; ULTRASONIC SURGICAL DEVICE

GYRUS ACMI, INC. THUNDERBEAT II SHEARS WITH ULTRASONIC MODE, 5 MM, 35 CM; ULTRASONIC SURGICAL DEVICE
Model Number TB2-0535FC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1- initial reporter establishment name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a therapeutic laparoscopic pancreatic surgery that was performed in the operating room, the patient developed lymphocele.The procedure itself was completed without issue; however, after the procedure, chylous ascites and lymphocele into the left pelvic cavity were observed and showed no signs of decreasing, and lymph leakage was observed in the left pelvic cavity and lymphangiography was then performed.Subsequently, the leakage of lymph fluid decreased, and the patient is scheduled for release on (b)(6) 2025.Additionally, the physician has commented that other factors may be considered (such as insufficient clips, etc.).This is not a life-threatening procedure that required immediate intervention and the patient's condition was stable.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction on h6- health effect - clinical code: from e2403 to e2015.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
THUNDERBEAT II SHEARS WITH ULTRASONIC MODE, 5 MM, 35 CM
Common Device Name
ULTRASONIC SURGICAL DEVICE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23949760
Report Number3011050570-2026-00006
Device Sequence Number15422524
Product Code GEI
UDI-Device Identifier04953170440014
UDI-Public04953170440014
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K252150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTB2-0535FC
Device Lot NumberKR497172
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer12/08/2025
01/24/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/02/2026
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown